# SDR DL72L992675

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN CRACKED 36 INCHES FROM I/B END.  REPAIRED PER M/M 57-52-0, FIG 809, ON SHOP ORDER 847111.
